# SDR SIMA200514303

- Difficulty date: May 17, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING AN MBV INSPECTION, MAINTENANCE FOUND THE APU FIREWALL TO BE CRACKED AROUND UPPER RIGHT APU MOUNT PAD.  REPAIRED CRACK AROUND APU MOUNT PAD BY INSTALLATION OF A DOUBLER IAW EMB SRM 53-32-13 FIG 202.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
